# SDR P5CA9500800

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: J, Y
- Precautionary procedure: E, A

## Discrepancy

THE NR 3 OIL PRESS LIGHT CAME ON, CONFIRMED OIL PRESS LOSS BELOW 40 PSI, SHUTDOWN ENGINE.  REPLACED ENGINE IAW POLAR WORK CARD M7100-002A.
